CureZone   Log On   Join
Re: Cortef, thumbs up or thumbs down?
 
Heidi1996 Views: 21,052
Published: 11 years ago
 
This is a reply to # 767,297

Re: Cortef, thumbs up or thumbs down?


HI, Hope this email finds you well. I'm in the same boat as you were in 2006. Just was wondering how you are doing. My health went down hill as I approached menopause and then went off the deep end when I was officially menopausal. I developed hashimotos thyroiditis and adrenal fatigue. I to am on thyroid meds, progesterone, estrogen, testosterone and was just put on cortef 10 mg 6 weeks ago. I'm having problems tolerating it b/c of bloating later in the day and stomach pain. My doc said to go down to 5 mg and hang in there. The stomach pain/bloating is not as severe at that dose. My doc said my testosterone is still low as is my DHEA. I've not been put on 7 keto dhea yet, but that's what I think she'll address at my next apt. I've been unable to work for 1 1/2 year now and I miss working out at the gym more than anything.

I was just wondering if you could update me as to your status. There's comfort in knowing I'm not the only one going through this.

Thanks so much!
LB
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.813 sec, (1)